# SDR SWAA2013051315986

- Difficulty date: April 28, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: PL5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E BONDING STRAPS CRACKED.  REMOVED AND REPLACED STRAP IAW SRM & DWG.
